# SDR GTIA2025121839217

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 52,461 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003027200
- Condition: Corroded
- Location: Zone 100
- Part time: 52,461 hours, 24,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE STRINGER 40R,  FR66 - 69,  IN THE AFT CARGO BAY.   REPLACED STRINGER 40R IAW SRM 51-72-11-911-001, SRM 51-42-11 A320, SRM 51-24-00, AND DWG D53480030.
